Posted by: Minx | 2009-09-16

Low libodo

I am a 35 year old woman. I used to have a high libido. About six years ago, I found that I started losing interest in sex. This is around the time I fell pregnant with my third child. I have remained thin all the years, so I know that it is not a weight problem. I generally suffer from severe PMS. This includes extreme mood swings, crying, nausia, migraines, severe cramps and exhaustion. I also tend to get a sharp pain at around the area of my right ovary. I have always had these side effects, so I am not sure if it is related to my loss of libido. I am still very attacted to my huband, who is also in good physical shape. Please tell me what else could be causing this problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

your libido may be severerly compromised by the pains and severe symptoms that you have described. before we can even begin to address your low-libido we need to make certain that there are no underlying physiological problems. in this sense, your first step in treatment would be to consult your gynae for a full assessment. once your gynae has addressed your physiological concerns, we can take the next step to ensure that your libido is back in full-swing.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.